# SDR UF6A990529

- Difficulty date: May 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857AW
- Make and model: Bag ATP
- Aircraft serial: 2034
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 239D11186
- Condition: Bent
- Location: Bs 325.5/343
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - INTERCOSTAL BETWEEN STATION 325.5AS AND 343AS ON RIGHT SIDE IS BENT.  MAINTENANCE REPAIRED INTERCOSTAL IAW BAE ATP SRM 51-10-01.  AREA WAS ALODINED AND PRIMED.  (M)
